# SDR TSAA9727342

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: WSA14
- Condition: Broken
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 65 - HNL-LIH - OUTER RGT SPOILER PANEL STAYS FAIRED DURING TURNING OF YOKE (ALERON INPUT).  FOUND NR 7 FLT SPOILER 'WSA1-4' CABLE BROKEN APPROX 2 FT INBOARD OF NR 7 SPOILER QUADRANTS.  INSTALLED NEW CABLE AND RIGGED IAW MM 261-0.  OPS CHECK OK.  NO OTHER DEFECTS NOTED.  RIGHT COMPLETED FOR RIGGING OF NR 7 FLT SPOILER CABLE WSA1-4.  OPS CHECK OK.  (M)
